Welcome to ACCC6 | Contact us

Program - Monday 24 July

Venue Map

View the Melbourne Convention & Exhibition Centre Meeting Rooms Floor Plan

Venue Map

Searching for an oral presenter participating in the RACI Congress? Use our spreadsheet to search for presenter names and program details, across all RACI Congress events.

Disclaimer: Oral presentation details as at 21 July 2017. For updated presentation information, download and refer to the RACI Congress App.
Room Plenary Hall 2-3
8:30 8.30am: Opening Ceremony
Dr Alan Finkel
Chief Scientist, Australia
9:15 9.15am: Plenary
Professor Andrew B. Holmes
Australian Academy of Science, Australia
10:15 5 mins travel time
10:20 Morning tea (25 Mins)
Room Room 219 - 220
10:45 ACCC6 Opening Ceremony
ACCC6 Plenary

Chair: Mark Humphrey
10:55
11:00 ACCC6 Plenary
From discrete metal-ligand motifs to supramolecular assembly, nanostructures and functions

Vivian W.W. Yam
11:55
12:00 Lunch break (60 Mins)
Room Room 219 Room 220 Room 217 Room 216 Room 218
Parallel Sessions
  2 - Coordination Polymers/MOFs
Chair: Masahiro Yamashita
1 - Bioinorganic and Metals in Medicine
Chair: Max Massi
10 - General Aspects of Inorganic Chemistry
Chair: Michael Gardiner
9 - Computational amd Theoretical
Chair: Marek Samoc
4 - Supramolecular Chemistry
Chair: Philip Gale
13:00 Electrically conductive MOFs
Hiroshi Kitagawa
Photofunctional transition metal complexes as intracellular sensors and bioorthogonal probes
Kenneth Kam-Wing Lo
Magnetocaloric effect of high-nuclearity 4F and 3D-4F metal clusters
La-sheng Long
Endohedral clusters of the transition metals: A coordination chemistry perspective
John McGrady
Nanospace-specific molecular behaviors
Mitsuhiko Shionoya
13:05
13:10
13:15
13:20
13:25
13:30 Lighting up sugars: linking BODIPY to sugars through boron
Penelope Brothers
Stability enhanced of cyclophosphazanes by oxidization with chalcogen elements
Felipe Garcia
13:35
13:40
13:45 Alkylamine-based oordination polymers
Stuart Batten
New gadolinium agents for binary cancer therapies
Louis Rendina
Copper polyamines as atom transfer catalysts
Paul Bernhardt
Ab initio ligand field molecular mechanics for spin crossover complexes
Robert Deeth
Copper(I) complexes: intramolecular and intermolecular arene-C–H···π(quasi-chelate ring) interactions
Chien Ing Yeo
13:50
13:55
14:00 Controlling of ligand field splitting in four- and five-coordinated complexes
Tomohiko Ishii
Guest-induced assembly of bis (thiosemicarbazonato) zinc(II) coordination nanotubes
Brett Paterson
14:05
14:10
14:15 Surprising beta-diketonate metal complex chemistry
David Young
Theoretical studies of mixed-valence organometallic species
Jean-Francois Halet
Exploring C-H∙∙∙metalloaromatic interactions
Yee Seng Tan
14:20
14:25
14:30 Electroactivity in nanoporous coordination frameworks
Deanna D'Alessandro
Polyoxometaltes as artificial proteases
Tatjana Parac-Vogt
A new fundamental type of conformational isomerism revealed
Maxwell Crossley
Assembly of metal-organic architectures and enzymatic simulation
Chunying Duan
14:35
14:40
14:45 Curing tropical diseases through enzyme targeting by oligonuclear ruthenium complexes
Richard Keene
Incorporation of transition metals into single molecule conductors
Ross Davidson
14:50
14:55
15:00 Coffee break (25 Mins)
Room Room 219 Room 220 Room 217 Room 216 Room 218
  2 - Coordination Polymers/MOFs
Chair: Jian-Ping Lang
1 - Bioinorganic and Metals in Medicine
Chair: Kenneth Kam-Wing Lo
10 - General Aspects of Inorganic Chemistry
Chair: Chi Zhang
6 - Clusters & Cage Compounds
Chair: Rosa Llusar
Leone Spiccia Memorial Session
Chair: Bill Casey
15:25 Porous coordination polymers/metal-organic frameworks - present and future
Susumu Kitagawa
A biohybrid catalyst using a heme-pocket with an artificial metallocomplex
Takahashi Hayashi
Enhanced luminescence of gold (I) complexes with a fluorescent radical ligand
Tetsuro Kusamoto
Nonlinear optical properties of metal-containing nanostructures: Plasmonic particles, metal clusters, coordination polymers
Marek Samoc
Uranyl ion in coordination polymers
Jack Harrowfield
15:30
15:35
15:40
15:45 A selection of polyoxometalate inorganic-organic hybrids and their properties
Chris Ritchie
15:50
15:55 Metal-oxygen intermediates in dioxygen activation chemistry
Wonwoo Nam
Neomycin B–cyclen conjugates and their Zn(II) complexes as RNA-binding agents
Tammaya Joshi
16:00 Reactivity of electrophilic d2 nitrido complexes
Tai Chu Lau
16:05
16:10 Robust Li-based metal organic frameworks with permanent porosity
Lyall Hanton
Synthesis, structure and application of titanium-oxo clusters
Lei Zhang
The power of the coordination cluster
Annie Powell
16:15
16:20
16:25 11CO2 adsorption in porous coordination frameworks
 Peter Southon
Highly effective synthesis of polyoxometalates/coordination polymers using continuous flow chemistry
Jingli Xie
16:30
16:35
16:40 Templation of a 2D coordination network by a 3D network
Carmel Abrahams
An iron-based catalyst that mimics function of the oxygen-evolving complex
Masaya Okamura
Isolation and preliminary metal binding study of rice metallothionein OsMT2b
Kian-eang Neo
Luminescence color change in trigonal-planar digold(i) complexes with bis (diphenylphosphino) methane
Nobuto Yoshinari
Near-IR Mn(IV) spin-flips in photosystem II
Elmars Krausz
16:45
16:50
16:55 5mins travel time
17:00 5pm: Plenary
Professor Molly Stevens
Imperial College of London, UK